# SDR DALA2016022201586

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1241 BETWEEN S38 AND 39L.  FOUND SHEAR TIE CORROSION AND REPLACED SHEAR TIE.
